# SDR SIMA200202309

- Difficulty date: January 4, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N714BZ
- Make and model: Emb EMB-135LR
- Aircraft serial: 145260
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cap
- Part number: 14524475001
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, MAINTENANCE FOUND CORROSION ON THE NOSE LANDING GEAR BEARING CAPS.  MAINTENANCE REPLACED THE NOSE LANDING CAPS IAW EMB135 MM 32-20-01-400-001-A.  (M)
